Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a partition theorem of MacMahon-Andrews

Author: M. V. Subbarao
Journal: Proc. Amer. Math. Soc. 27 (1971), 449-450
MSC: Primary 10.48
MathSciNet review: 0272736
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two theorems are given about partitions in which the multiplicity of the parts satisfies certain conditions. One of these theorems generalizes a recent result of Andrews concerning partitions in which a part with an odd multiplicity occurs at least $ 2r + 1$ times.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48

Additional Information

PII: S 0002-9939(1971)0272736-9
Keywords: Partitions, multiplicity of a part, a formula of Euler
Article copyright: © Copyright 1971 American Mathematical Society